# SDR ASAA2022010237064

- Difficulty date: January 2, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 34,356 hours, 11,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Part number: 1741010303
- Part serial: 006892
- Condition: None
- Location: Flight Deck
- Part time: 18,574 hours, 6,073 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER FMC RS KEY RUBBER COATING IS MISSING & HAS LIGHT LEAK. GROUNDED - YES. REPLACED FO'S FMC CDU REF B737-900 AMM 34-61-01-400-802 OPS CK OK -SOFTWARE CONFIG OK.
